# SDR DLL10971126

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1150
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 516574
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS INOP AT R3 EXIT SIGN EXTERIOR LIGHT AND AISLE LIGHT AT 35H AND 24H.  REPLACED EMERG POWER PACK ABOVE 37HJ.
